# SDR FDEA202409051244

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 37,515 hours, 20,982 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 30501650
- Part serial: 1F2352
- Condition: Failed
- Location: Aileron Sys
- Part time: 6,782 hours, 4,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING #1 ENG, AILERONS DEFLECTED FULL LEFT AND WOULD NOT RETURN TO CENTER. AUTOPILOT WAS VERIFIED OFF.  .  WITH ALL HYD SYSTEMS PRESSURIZED AND THE GREEN AND YELLOW SERVOS OFF THE RIGHT   AILERON IS DEFLECTING RIGHT WING UP.  NOTED HYD LINES AT THE AUTOPILOT ACTUATOR ARE   WARM TO THE TOUCH AND VIBRATING WITH NO INPUT FROM THE CONTROL WHEEL AND   AUTOPILOT OFF. WITH GREEN AND YELLOW SERVOS ON AND BLUE OFF AILERONS RETURN TO   NEUTRAL. INSTALLED R/H AILERON BLUE SYSTEM ACTUATOR IAW. A300-600 AMM 27-14-12-04. OPS CHECK   NORMAL.  NO LEAKS NOTED.
